# SDR HALA9800099

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAS - FLT 03 - LOG PAGE 4091834 - WHILE TURNING ONTO RUNWAY FOR DEPARTURE, SELECTED FLAPS AT 10 DEGREES.  SHORTLY AFTER FLAPS AND INDICATOR REACHED 10 DEGREES, THE FLAP INDICATORS INDICATED THAT FLAPS WERE STILL CREEPING DOWN.  RAN FLAP FULL DOWN THEN UP AND THEN TO 10 DEGREES AGAIN.  CONDITION SAME, RETURNED TO GATE.  REPLACED FLAP CONTROL VALVE, OPS CHECK GOOD.  (X)
